# SDR 07FDEA00947

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING BOTTOM SKIN PANEL NR 2, AFT OF REAR SPAR INBOARD OF RIB 11 CRACKED.  REPAIR WAS PERFORMED IAW REPAIR DRAWING R572-49152-001 AND SB A310-57-2066 (DOUBLER INSTALLED).
